Zyrtec-D Tablets, 24 Count
Zyrtec-D Allergy Relief & Nasal Decongestant Tablets relieve allergy symptoms & sinus congestion by combining the proven relief of Zyrtec allergy medicine plus a powerful nasal decongestant. With 5 milligrams of the antihistamine cetirizine hydrochloride & 120 milligrams of pseudoephedrine hydrochloride, Zyrtec-D gets to work on your allergy congestion in as little as 30 minutes & provides 12 hours of relief from allergy symptoms such as runny nose, itchy, watery eyes, sneezing, itchy throat & nose, sinus pressure & nasal congestion. The extended release allergy relief tablets temporarily relieve the symptoms due to hay fever or other respiratory allergies. Zyrtec-D 2-in-1 allergy medicine is effective in treating indoor allergies caused by dust, mold & pet dander, as well as outdoor allergies from pollen from trees, weeds, and grasses. Zyrtec-D allergy medicine & nasal decongestant is suitable for use by adults & children 12 years & older for allergy & nasal congestion relief.
- Active Ingredients
- Active ingredients (in each extended release tablet)
Cetirizine HCl 5 mg
Pseudoephedrine HCl 120 mg
Colloidal silicon dioxide, croscarmellose sodium, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, titanium dioxide
- Do not use
- If you have ever had an allergic reaction to this product or any of its ingredients or to an antihistamine containing hydroxyzine.
- If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
- Heart disease
- Thyroid disease
- High blood pressure
- Trouble urinating due to an enlarged prostate gland
- Liver or kidney disease. Your doctor should determine if you need a different dose.
When using this product
- Do not use more than directed
- Drowsiness may occur
- Avoid alcoholic drinks
- Alcohol, sedatives, and tranquilizers may increase drowsiness
- Be careful when driving a motor vehicle or operating machinery
- An allergic reaction to this product occurs. Seek medical help right away.
- You get nervous, dizzy, or sleepless
- Symptoms do not improve within 7 days or are accompanied by fever
- If breast-feeding: not recommended
- If pregnant: ask a health professional before use.
- Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:
- Runny nose
- Itchy, watery eyes
- Itching of the nose or throat
- Nasal congestion
- Reduces swelling of nasal passages
- Temporarily relieves sinus congestion and pressure
- Temporarily restores freer breathing through the nose
- Do not break or chew tablet; swallow tablet whole
Adults and children 12 years and over: take 1 tablet every 12 hours; do not take more than 2 tablets in 24 hours.
Adults 65 years and over: ask a doctor
Children under 12 years of age: ask a doctor
Consumers with liver or kidney disease: ask a doctor
- Store between 20° to 25°C (68° to 77°F)
- Do not use if blister unit is torn or broken